# SDR DALA13021221404

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 48,200 hours, 16,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHANGE OF LT WING SLIDE BOTTLE,  FOUND RT WING SPOILER BLOW DOWN SQUIB BAD. REPLACED RT WING SPOILER OVERRIDE ACTUATOR SQUIB.
